# SDR ASAA2023090444928

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 54,608 hours, 16,115 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

FO SIDE NUMBER 2 WINDOW HEAT OVRHT. GROUNDED - YES. RELEASED PER MEL 30-11E FO NO 2 WINDOW HEAT INOP. AUTH BY SEAMC JEREMY AT 1342Z. FOUND R SIDE WINDOW HEAT PWR C/B C393 ON P6-11 PANEL OUT. RESET C/B REF MM 20-60-01 & WDM 30-41-11 & WINDOW HEAT OPS NORMAL GND FUNCTIONAL PASSED REF FIM 30-41 TASK 801 C/B REMAINED CLOSED NO HISTORY OF FAULT LAST 30 DAYS. CLEARS MEL 30-11E CREW PLAC REMOVED SEAMC JEREMY NOTIFIED.
